The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=3745390
Posted By : Sunny13 - 11/20/2016 11:03 AM
I get botox every 90 days for chronic migraines and blepharospasm (mostly in my right eye). I am due for another round in 2 wks. Due to insurance guidelines, I can't get the botox done any sooner.

The problem is that the botox is wearing off and the spasming around my eye is causing hell right now! The spasms are so strong that they're causing a migraine (as well as jaw and facial spasms/pain/tightness).

I have been trying ice, heat, and massage, but nothing really helps.

Any suggestions on what to do until I get get the next round of botox?
There's always HOPE.

Many challenges & lot to be thankful for.

Spina Bifida dx age 20; chronic back pain (tethered cord release, CSF leak), spinal cord re-tethered
neurogenic bladder (augment, urostomy, sling)
neurogenic bowel (colostomy)
chronic migraine, TMD
bulging discs etc. C3-C6
bipolar 2, anxiety
fibromyalgia
chronic nausea
total hysterectomy/surgical menopause @37

& more.

I'll be ok.

Posted By : BnotAfraid - 11/26/2016 8:02 PM
Hi Sunny!

Call the neuro givING the botox.

Does not sound normal!

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer